# SDR 2005UALA01168

- Difficulty date: October 19, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N928UA
- Make and model: Boeing 737522
- Aircraft serial: 26651
- Aircraft time: 37,311 hours, 27,320 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO SMOKE IN CABIN.   NO FINDINGS OF GALLEY EQUIPMENT FAILURE.  FA REPORTS SMELL IN FWD AND AFT CABIN, INCLUDING SEAT 4D.  SUSPECT OTHER SOURCE OF SMELL.  DENVER ALSO RAN PACKS WITH APU AND ENGINE BLEEDS NOTED NO ELECTRICAL ODOR ON AIRCRAFT. NOTED AFT LAV SMELLED AS IF NOT SERVICED FOR DAYS AND STRONG ODOR FROM LAV. A FT LAV SERVICED, OPERATED AFT GALLEY EQUIP. NO ODOR NOTED.
